One of my Lyme symptoms was the bottom of my face went numb. Thank heavens that has been cleared up 100% by antiobiotics.
It was slow going though - took about a year to get feeling back.
I occassionally woke up with a numb limb; maybe 5-10 times per year.
I also feel as I've hit by a truck. I had bad bad pain everywhere in my body ever day, and other symptoms like loss of balance and trouble finding the right word.
However, these are symptoms that flare up intensely when I am Herx'ing.
Some antibiotics kill bacteria during cell reproduction. The bacterial cell membranes split open and the toxic contents are then flowing your body's tissue.
The Lyme bacteria has a lifespan of about 3-4 weeks.
I find, with my current treatment protocol (Biaxin, Levaquin and I.V. Rocephin) that my Her'x come and go, but boy-oh-boy do I feel better than last year.
So if you happen to notice that your symptoms, or even new ones, appear at a 3-4 interval, you may be Herx'ing - and that's a good thing 'cuz that means you're killing those nasty buggers.
Some ppl react to meds every day; too high a dose, allergic reaction, their bodies just can't handle the dose and/or the die-off.
My current Herx is full of P-A-I-N so I can relate to your feeling as if you just participated in a tri-athalon.
Hang in there and remember, you can always call your doctor and/or pharmacist with questions.
Peace and health to you,